# SDR USAA2011072500013

- Difficulty date: July 23, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- Aircraft time: 63,984 hours, 40,424 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON LANDING NOSE WHEEL STEERING JAMMED UPON TURNOFF OF RUNWAY TO TAXI WAY, RESTRICTED MOVEMENT TO RIGHT SIDE.  PERFORMED NOSE WHEEL STEERING SYSTEM TEST PER AMM 32-51-00-501.  AC OK FOR SERVICE.
